# SDR CALA2024121801572

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 72,918 hours, 27,789 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 233A3201302
- Part serial: D00207
- Condition: Faulted
- Location: Pitot Heat
- Part time: 76,579 hours, 27,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O PITOT LIGHT LIGHT ON. REMOVED AND REPLACED OVERHEAD WINDSHIELD, PITOT HEAT CONTROL MODULE PER AMM 30-41-41.  OPS TEST GOOD,  ACCOMPLISHED SYSTEM TEST FOR AUTO FUNCTION STEP 13 PER AMM 30-31-00-730-801. OPS TEST GOOD REF SUB TASK 30-31-00-860-014.
